Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Paper cuts below labia, infection, burning on urination. Taking metrogyl. Permanent cure?

i have paper cuts below my labia that itch like crazy. dr gave me diflucan 150mg 2 pills and told to use Monistat - didn t help so I came back. she did exam and said my vagina was very irritated and she thinks it is an infection. gave me metrogyl . now 6th day into the treatment it still itches like crazy. no burning when I pee only when the urine gets on my paper cuts below labia.
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Sep 2013
Thanks for the query to hcm.
You took fluconazole 150 mg with antifungus cream ( monistate) . Also took metrogyl for anaerobic infection.
Still no relief means not a fungal infection ,not an anaerobic infection.
As you mentioned that cut is below labia ?
It is inside vaginal part or below on the perineum or side of perineum , please mention in detail so that exact diagnosis can be estimated.
Still you mentioned that there is a cut so cut may be due to scratching due to itching .
In my opinion consult another gynecologist and get his opinion.
Good luck.
Answered: Wed, 1 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor